# SDR QXEA2014012900074

- Difficulty date: January 29, 2014
- Submitted: February 1, 2014
- Operation: Air carrier
- Aircraft: N452QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4459
- Aircraft time: 157 hours, 148 cycles
- System (JASC): 5250 · Fixed Inner Doors
- Part: Door
- Part number: 02CAS0573011
- Condition: Malfunctioned
- Location: Cockpit
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

COCKPIT DOOR IS DIFFICULT TO OPEN FROM THE OUTSIDE, ONCE LATCHED. REPLACED COCKPIT DOOR IAW AMM TASKS 52-51-00-000-801 & 52-51-00-400-801. OPS TESTED GOOD. DOOR OPENS NORMALLY FROM OUTSIDE & INSIDE.  RETURNED TO SERVICE.
